Dominant classes of projective varieties

Federico Buonerba, Fedor Bogomolov

Research output: Contribution to journalArticle

Abstract

We give evidence for a uniformization-type conjecture, that any algebraic variety can be altered into a variety endowed with a tower of smooth fibrations of relative dimension one.

Original languageEnglish (US)
Pages (from-to)1412-1420
Number of pages9
JournalEuropean Journal of Mathematics
Volume4
Issue number4
DOIs
StatePublished - Dec 1 2018

    Fingerprint

Keywords

  • Dominant classes
  • Kodaira surfaces

ASJC Scopus subject areas

  • Mathematics(all)

Cite this